Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 30 found articles
 
 
  The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: III. Operators of Normal Type
 
 
Title: The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: III. Operators of Normal Type
Author: Soldatov, A. P.
Appeared in: Differential equations
Paging: Volume 37 (2001) nr. 10 pages 1435-1448
Year: 2001
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands